# SDR CALA2023060901805

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71701001
- Condition: Inoperative
- Location: Light/Lav D
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK M9 LAV D EMERGENCY LIGHT SHORTED REF HAECO GSO NR 9 286831. REMOVED AND REPLACED M9 LAV D EMERGENCY LIGHT IN REF W/ B737 AMM 33-51-14. OPS CHECKS GOOD.
